Asymptotic efficiency of estimators: an algorithmic approach. / Vovk, Vladimir.

In: Theory of Probability and Its Applications, Vol. 36, 1991, p. 329-343.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Asymptotic efficiency of estimators: an algorithmic approach. / Vovk, Vladimir.

In: Theory of Probability and Its Applications, Vol. 36, 1991, p. 329-343.

Research output: Contribution to journalArticlepeer-review

Harvard

Vovk, V 1991, 'Asymptotic efficiency of estimators: an algorithmic approach', Theory of Probability and Its Applications, vol. 36, pp. 329-343.

APA

Vovk, V. (1991). Asymptotic efficiency of estimators: an algorithmic approach. Theory of Probability and Its Applications, 36, 329-343.

Vancouver

Vovk V. Asymptotic efficiency of estimators: an algorithmic approach. Theory of Probability and Its Applications. 1991;36:329-343.

Author

Vovk, Vladimir. / Asymptotic efficiency of estimators: an algorithmic approach. In: Theory of Probability and Its Applications. 1991 ; Vol. 36. pp. 329-343.

BibTeX

@article{3ac1269dd4f9412bb4ee000d5733e923,
title = "Asymptotic efficiency of estimators: an algorithmic approach",
author = "Vladimir Vovk",
year = "1991",
language = "English",
volume = "36",
pages = "329--343",
journal = "Theory of Probability and Its Applications",

}

RIS

TY - JOUR

T1 - Asymptotic efficiency of estimators: an algorithmic approach

AU - Vovk, Vladimir

PY - 1991

Y1 - 1991

M3 - Article

VL - 36

SP - 329

EP - 343

JO - Theory of Probability and Its Applications

JF - Theory of Probability and Its Applications

ER -